# SDR C77A20120917001

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 13,438 hours, 7,720 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002771
- Condition: Inoperative
- Location: Emergency Light
- Part time: 13,161 hours, 7,675 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS REMAINED ILLUMINATED WITH SWITCH OFF.  R & R NR 2 ELPU.
